Efficient estimation of functionals of the spectral density of stationary gaussian fields
ESAIM: Probability and Statistics, Volume 3 (1999), pp. 23-47.
@article{PS_1999__3__23_0,
     author = {Lude\~na, Carenne},
     title = {Efficient estimation of functionals of the spectral density of stationary gaussian fields},
     journal = {ESAIM: Probability and Statistics},
     pages = {23--47},
     publisher = {EDP-Sciences},
     volume = {3},
     year = {1999},
     zbl = {0983.62068},
     mrnumber = {1693053},
     language = {en},
     url = {http://www.numdam.org/item/PS_1999__3__23_0/}
}
TY  - JOUR
AU  - Ludeña, Carenne
TI  - Efficient estimation of functionals of the spectral density of stationary gaussian fields
JO  - ESAIM: Probability and Statistics
PY  - 1999
DA  - 1999///
SP  - 23
EP  - 47
VL  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/PS_1999__3__23_0/
UR  - https://zbmath.org/?q=an%3A0983.62068
UR  - https://www.ams.org/mathscinet-getitem?mr=1693053
LA  - en
ID  - PS_1999__3__23_0
ER  - 
%0 Journal Article
%A Ludeña, Carenne
%T Efficient estimation of functionals of the spectral density of stationary gaussian fields
%J ESAIM: Probability and Statistics
%D 1999
%P 23-47
%V 3
%I EDP-Sciences
%G en
%F PS_1999__3__23_0
Ludeña, Carenne. Efficient estimation of functionals of the spectral density of stationary gaussian fields. ESAIM: Probability and Statistics, Volume 3 (1999), pp. 23-47. http://www.numdam.org/item/PS_1999__3__23_0/

[1] F. Avram, On bilinear forms in Gaussian random variables and Toeplitz matrices. Prob. Th. Rel. Fields 79 ( 1988) 37-45. | MR | Zbl

[2] R. Azencott and D. Dacunha-Castelle, Series of Irregular Observations. Forecasting and Model Building, Masson Éditions, Paris ( 1984). | MR | Zbl

[3] L. Birgé and P. Massart, Estimation of integral functionals of a density. Ann. Statist. 23 ( 1995) 11-29. | MR | Zbl

[4] M. Bouaziz, Inégalités de trace pour des matrices de Toeplitz et applications à des vraisemblances gaussiennes. Probability Math. Statistics 13 ( 1992) 253-267. | MR | Zbl

[5] R. Dahlhaus, Spectral analysis with tapered data. J. Time Ser. Anal. 4 ( 1983) 163-175. | MR | Zbl

[6] R. Dahlhaus, Parameter estimation of stationary processes with spectra containing strong peaks. Robust and nonlinear time series analysis. J. Franke, W. Härdie and D. Martin Eds. Lecture Notes in Statistics 26, Springer Verlag ( 1983). | MR | Zbl

[7] R. Dahlhaus, Efficient parameter estimation for self similar processes. Ann. Statist. 17 ( 1989) 1749-1766. | MR | Zbl

[8] R. Dahlhaus and H. Künsch, Edge effects and efficient parameter estimation for stationary random fields. Biometrika 74 ( 1987) 877-882. | MR | Zbl

[9] R. Davies, Asymptotic inference in stationary Gaussian time series. Adv. Appl. Prob. 5 ( 1973) 469-497. | MR | Zbl

[10] D. Donoho and R. Liu, Geometrizing rates of convergence II. Ann. Statist. 19 ( 1991) 633-667. | MR | Zbl

[11] P. Doukhan, J. Léon and P. Soulier, Central and non-central limit theorems for quadratic forms of a strongly dependent stationary Gaussian field. Rebrape 10 ( 1996) 205-223. | MR | Zbl

[12] S. Yu. Efroimovich, Local asymptotic normality for dependent observations. Translated front Problemy Pederachi Informatsii 14 ( 1978) 73-84. | MR

[13] X. Guyon, Parameter estimation for a stationary process on a d dimensional lattice. Biometrika 69 ( 1982) 95-105. | MR | Zbl

[14] J. Hajek, Local asymptotic minimax and admissibility in estimation. Sixth Berkeley Symposium ( 1972) 175-194. | MR | Zbl

[15] R.Z. Khas'Minskii and I.A. Ibragimov, Asymptotically efficient nonparametric estimation of functionals of a spectral density function. Prob. Th. Rel. Fields 73 ( 1986) 447-461. | MR | Zbl

[16] Yu.A. Koshevnik and B.Ya. Levit, On a nonparametric analogue of the information matrix. Theor. Prob. Appl. 21 ( 1976) 738-759. | Zbl

[17] L. Le Cam, On the assumptions used to prove the asymptotic normality of maximum likelihood estimates. Ann. Math. Statist. 41 ( 1970) 802-828. | MR | Zbl

[18] L. Le Cam and G. Lo Yang, Asymptotics in StatisticsSpringer Series in Statistics ( 1990). | Zbl

19] B. Levit, Infinite dimensional information lower bounds. Theor. Prob. Appl. 23 ( 1978) 388-394. | MR | Zbl

[20] C. Ludeña, Estimación eficiente de funcionales de la densidad espectral de procesos gaussianos multiparamétricos. Proceedings IV CLAPEM 4 ( 1990) 140-153.

[21] C. Ludeña, Estimation des fonctionnelles de la densité spectrale des processus gaussiens dans différents cadres de dépendance. Thèse (Docteur en Sciences), Université de Paris Sud, Centre d'Orsay, France ( 1996).

[22] P.W. Millar, Nonparametric applications of an infinite dimensional convolution theorem. Z. Wahrsch. verw. Gebiete 68 ( 1985) 545-556. | MR | Zbl

[23] Y.F. Yao, Méthodes bayésiennes en segmentation d'image et estimation par rabotage des modèles spatiaux. Thèse (Docteur en Sciences), Université de Paris Sud, Centre d'Orsay, France ( 1990).